# SDR UHLA2009043000035

- Difficulty date: April 30, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 10,351 hours, 6,457 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Rig
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 20 MINUTES AFTER TAKEOFF, CREW RECEIVED EICAS MESSAGE SLAT FAIL.  DIVERTED TO IND, DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  MAINTENANCE RE-RIGGED THE SLAT SKEW SENSORS AND OPS CHECKED GOOD.
